# SDR SWIA200312496

- Difficulty date: October 6, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 17,050 hours, 24,967 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2289
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,661 hours, 6,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUTOPILOT AND TRIM FAIL.  REPLACED CAPTAIN'S AUTO PILOT COMPUTER.  OPS CHECK GOOD.
